KIBE, Takashi

   Professor

   Division of Arts and Sciences, College of Liberal Arts, International Christian University
Language English
Publication Date 2011/01
Type Research Paper (Scientific Journal)
Title “The Relational Approach to Egalitarian Justice: A Critique of Luck Egalitarianism,” Critical Review of International Social and Political Philosophy, vol. 14, 2011.
Contribution Type Single Work
Journal Critical Review of International Social and Political Philosophy
Volume, Issue, Pages 14(1),pp.1-21
Author and coauthor KIBE, Takashi